arrow
Volume 36, Number 5
Previous Issue Next Issue

Chaolang Hu & Tao Lü

10.4208/jcm.1703-m2016-0544

J. Comp. Math., 36 (2018), pp. 627-643.

Preview Purchase PDF 20 10509 Abstract

Liang Ge, Ningning Yan, Lianhai Wang, Wenbin Liu & Danping Yang

10.4208/jcm.1703-m2015-0433

J. Comp. Math., 36 (2018), pp. 644-660.

Preview Purchase PDF 16 10640 Abstract

Rui Chen, Xiaofeng Yang & Hui Zhang

10.4208/jcm.1703-m2016-0614

J. Comp. Math., 36 (2018), pp. 661-681.

Preview Purchase PDF 21 11179 Abstract

Hai Bi, Yidu Yang, Yuanyuan Yu & Jiayu Han

10.4208/jcm.1703-m2014-0188

J. Comp. Math., 36 (2018), pp. 682-692.

Preview Purchase PDF 19 10565 Abstract

Fei Wang & Shuo Zhang

10.4208/jcm.1703-m2015-0340

J. Comp. Math., 36 (2018), pp. 693-717.

Preview Purchase PDF 24 10345 Abstract

Yanmei Qin, Gang Chen & Minfu Feng

10.4208/jcm.1703-m2016-0693

J. Comp. Math., 36 (2018), pp. 718-738.

Preview Purchase PDF 13 10556 Abstract

Yunfeng Cai, Zhaojun Bai, John E. Pask & N. Sukumar

10.4208/jcm.1703-m2016-0580

J. Comp. Math., 36 (2018), pp. 739-760.

Preview Purchase PDF 17 10210 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard